# SDR FDEA202205161222

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 767-300
- Aircraft serial: 62500
- Aircraft time: 6,682 hours, 3,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3213
- Condition: None
- Location: Zone 100
- Part time: 6,682 hours, 3,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WITH LIGTINING STRIKE BETWEEN STA 220.5 / AND STG 30LH / BL0 FUSELAGE SKIN WITH LIGTINING STRIKE BETWEEN STA 220.5 / AND STGR 30LH WAS   REPAIRED IAW E.A # M-5330-T0368423
